# SDR ASOA201102416

- Difficulty date: December 23, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 23,621 hours, 17,128 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 758-863
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDEWALL SEAT TRACK NR 6, FS 785-863 CORRODED IN MULTIPLE LOCATIONS AT SCREWS, LOWER CHANNEL, OUTER SURFACE.   REMOVED SEAT TRACK IAW AMM 53-00-49-000-801.  INSTALLED SERVICEABLE SEAT TRACK IAW AMM 53-00-49-400-801(A02).
